Access count of this item: 586

Files in This Item:
File Description SizeFormat 
j.dam.2015.01.028.pdf43.77 kBAdobe PDFView/Open
Title: Substitutable choice functions and convex geometry
Authors: Fuji, Jugo
Author's alias: 藤, 重吾
Keywords: Choice function
Substitutability
Convex geometry
Antimatroid
Issue Date: 11-May-2015
Publisher: Elsevier B.V.
Journal title: Discrete Applied Mathematics
Volume: 186
Start page: 283
End page: 285
Rights: © 2015. This manuscript version is made available under the CC-BY-NC-ND 4.0 license http://creativecommons.org/licenses/by-nc-nd/4.0/
The full-text file will be made open to the public on 11 May 2017 in accordance with publisher's 'Terms and Conditions for Self-Archiving'.
This is not the published version. Please cite only the published version. この論文は出版社版でありません。引用の際には出版社版をご確認ご利用ください。
URI: http://hdl.handle.net/2433/201833
DOI(Published Version): 10.1016/j.dam.2015.01.028
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.